ITH LATENT ROOT OF A COMPLEX MATRIX

被引:2
作者
ALANI, S
机构
来源
CANADIAN MATHEMATICAL BULLETIN | 1972年 / 15卷 / 03期
关键词
D O I
10.4153/CMB-1972-059-x
中图分类号
O7 [晶体学];
学科分类号
0702 ; 070205 ; 0703 ; 080501 ;
摘要
引用
收藏
页码:323 / &
相关论文
共 6 条
[1]   STATISTICAL-ANALYSIS BASED ON A CERTAIN MULTIVARIATE COMPLEX GAUSSIAN DISTRIBUTION (AN INTRODUCTION) [J].
GOODMAN, NR .
ANNALS OF MATHEMATICAL STATISTICS, 1963, 34 (01) :152-&
[2]   A TEST FOR REALITY OF A COVARIANCE-MATRIX IN A CERTAIN COMPLEX GAUSSIAN DISTRIBUTION [J].
KHATRI, CG .
ANNALS OF MATHEMATICAL STATISTICS, 1965, 36 (01) :115-119
[3]   DISTRIBUTION OF LARGEST OR SMALLEST CHARACTERISTIC ROOT UNDER NULL HYPOTHESIS CONCERNING COMPLEX MULTIVARIATE NORMAL-POPULATIONS [J].
KHATRI, CG .
ANNALS OF MATHEMATICAL STATISTICS, 1964, 35 (04) :1807-&
[4]   CLASSICAL STATISTICAL-ANALYSIS BASED ON A CERTAIN MULTIVARIATE COMPLEX GAUSSIAN DISTRIBUTION [J].
KHATRI, CG .
ANNALS OF MATHEMATICAL STATISTICS, 1965, 36 (01) :98-114
[5]  
PILLAI KCS, 1967, 108 PURD U DEPT STAT
[6]  
[No title captured]